Spectral properties at a threshold for two-channel Hamiltonians. II. Applications to scattering theory

Melgaard, Michael (2001) Spectral properties at a threshold for two-channel Hamiltonians. II. Applications to scattering theory. Journal of Mathematical Analysis and Applications, 256 (2). pp. 568-586. ISSN 0022-247X

Full text not available from this repository.

Abstract

Spectral properties and scattering theory in the low-energy limit are investigated for two-channel Hamiltonians with Schrödinger operators as component Hamiltonians. In various, mostly fairly “singular” settings asymptotic expansions of the resolvent are deduced as the spectral parameter tends to the threshold zero. Furthermore scattering theory for pairs of two-channel Hamiltonians is established. As an application of the expansions of the resolvent, asymptotic expansions of the scattering matrix are derived as the energy parameter tends to the threshold zero.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Melgaard
Date Deposited: 19 Sep 2013 14:13
Last Modified: 19 Sep 2013 14:13
URI: http://sro.sussex.ac.uk/id/eprint/46398
📧 Request an update